# SDR DHLA201100533

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,894 hours, 29,693 cycles
- Engine: Ge CFM562C1
- Engine time: 43,090 hours, 15,353 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT FL 380 ENGINE NR 1 FAILED. COMPLETED ENGINE FAILURE CHECK LIST. TRIED RESTART AT 340 NO GOOD. AT FL 220 RESTART SUCCESSFUL. ALL PARAMETERS NORMAL. ACFT WAS GROUNDED UPON ARRIVAL AT CVG.  PERFORMED MM TS CHART 71-00-00FAULT 51. CHECKED SPECIFIC GRAVITY WAS .79. CHECKED CHIP DETECTORS ALL WERE CLEAN AND REINSTALLED. REMOVED FUEL FILTER NO SIGN OF DEBRIS.  REPLACED WITH NEW FILTER.  INSPECTED CBP LINES. NOT PLUGGED.  REINSTALLED LINES.  CHECKED N1 & N2 ROTORS TURN FREE.  ADJ SPECIFIC GRAVITY ON MEC TO .82 IAW MM 73-21-10. FOUND CBP LINE LEAKING AT BLEED BIAS PORT. REPLACED UNION PN R287P04L AND SEAL PN 9371M19P04. GROUND RAN ENGINE IAW JRH CH 11. OPS CHECKED GOOD. OK FOR SERVICE. FOR PRECAUTIONARY MEASURE R & R NR 1 ENGINE NASH PUMP IAW MM 73-10-1. OPS CHECKED GOOD. NO LEAKS NOTED.
